# SDR SWAA2018100925777

- Difficulty date: October 5, 2018
- Submitted: October 9, 2018
- Operation: Air carrier
- Aircraft: N701GS
- Make and model: Boeing 737-7H4
- Aircraft serial: 27836
- Aircraft time: 71,830 hours, 43,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048901
- Condition: Missing
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY EXIT SIGN MISSING COVER.  INSTALLED LENS COVER IAW MM.
